Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A mean value formula for the spin group


Author: Lawrence Verner
Journal: Proc. Amer. Math. Soc. 50 (1975), 68-72
MSC: Primary 10C30; Secondary 12A85
MathSciNet review: 0382168
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An adelic mean value formula is proved for two-connected algebraic homogeneous spaces, generalizing Siegel's formula in the geometry of numbers. The case of the spin group acting on the generalized sphere furnishes an example. The procedure consists in applying Galois cohomological techniques to the method of Ono.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10C30, 12A85

Retrieve articles in all journals with MSC: 10C30, 12A85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0382168-4
PII: S 0002-9939(1975)0382168-4
Keywords: Homogeneous space, quadratic form, algebraic group, Tamagawa number
Article copyright: © Copyright 1975 American Mathematical Society